- Volume 3 Issue 2
TIME OPTIMAL CONTROL PROBLEM OF RETARDED SEMILINEAR SYSTEMS WITH UNBOUNDED OPERATORS IN HILBERT SPACES
- PARK, JONG-YEOUL (Department of Mathematics, Pusan National University) ;
- JEONG, JIN-MUN (Division of Mathematical Sciences, Pukyong National University) ;
- KANG, YONG-HAN (Department of Mathematics, Pusan National University)
- Published : 1999.12.31
This paper deals with the time optimal control problem for the retarded semilinear system by using the construction of fundamental solution in case where the principal operators are unbounded operators.